Library Header Image
LSE Research Online LSE Library Services

Regularity inheritance in pseudorandom graphs

Allen, Peter ORCID: 0000-0001-6555-3501, Böttcher, Julia ORCID: 0000-0002-4104-3635, Skokan, Jozef ORCID: 0000-0003-3996-7676 and Stein, Maya (2020) Regularity inheritance in pseudorandom graphs. Random Structures and Algorithms, 56 (2). 306 - 338. ISSN 1042-9832

[img] Text (Regularity inheritance) - Published Version
Available under License Creative Commons Attribution.

Download (757kB)

Identification Number: 10.1002/rsa.20851


Advancing the sparse regularity method, we prove one-sided and two-sided regularity inheritance lemmas for subgraphs of bijumbled graphs, improving on results of Conlon, Fox, and Zhao. These inheritance lemmas also imply improved H-counting lemmas for subgraphs of bijumbled graphs, for some H.

Item Type: Article
Official URL:
Additional Information: © 2019 The Authors
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 07 Feb 2019 09:12
Last Modified: 18 Jul 2024 20:42

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics